Journal of the European Mathematical Society


Previous issue  | Next issue  | Most recent Issue | All Issues | JEMS summary
Volume 11, Issue 4, 2009
Metadata
 

Critical points via Γ-convergence: general theory and applications
Robert L. Jerrard and Peter Sternberg
pp. 705–753
Abstract | Full-Text PDF (454 KB) | Metadata

Limits of Calabi–Yau metrics when the Kähler class degenerates
Valentino Tosatti
pp. 755–776
Abstract | Full-Text PDF (250 KB) | Metadata

Hypoellipticity, fundamental solution and Liouville type theorem for matrix-valued differential operators in Carnot groups
Annalisa Baldi, Bruno Franchi and Maria Carla Tesi
pp. 777–798
Abstract | Full-Text PDF (236 KB) | Metadata

K3 surfaces with a symplectic automorphism of order 11
Igor V. Dolgachev and JongHae Keum
pp. 799–818
Abstract | Full-Text PDF (202 KB) | Metadata

Saddle-shaped solutions of bistable diffusion equations in all of ℝ2m
Xavier Cabré and Joana Terra
pp. 819–943
Abstract | Full-Text PDF (252 KB) | Metadata

Skeletons, bodies and generalized E(R)-algebras
Rüdiger Göbel, Daniel Herden and Saharon Shelah
pp. 845–901
Abstract | Full-Text PDF (515 KB) | Metadata

Hypersurfaces in ℍn+1 and conformally invariant equations: the generalized Christoffel and Nirenberg problems
José M. Espinar, José A. Gálvez and Gabriel Soler López
pp. 903–939
Abstract | Full-Text PDF (339 KB) | Metadata